|
Volumn , Issue , 2005, Pages 897-901
|
A novel carrier allocation method for multiuser OFDM system with amplifier nonlinearities
|
Author keywords
[No Author keywords available]
|
Indexed keywords
ALLOCATION METHODS;
AMPLIFIER NONLINEARITIES;
CARRIER ALLOCATION;
INPUT-BACK OFFS;
LOAD SYSTEMS;
MULTIUSER OFDM SYSTEMS;
OFDM SYSTEMS;
TRANSMIT BEAMFORMING;
BIT ERROR RATE;
ORTHOGONAL FREQUENCY DIVISION MULTIPLEXING;
TELECOMMUNICATION SYSTEMS;
SIGNAL PROCESSING;
|
EID: 84863648526
PISSN: None
EISSN: None
Source Type: Conference Proceeding
DOI: None Document Type: Conference Paper |
Times cited : (5)
|
References (8)
|